Recently Published Papers in Math

Some remarks on L-1 embeddings in the subelliptic setting
By:Krantz, Steven G.; Peloso, Marco M.; Spector, Daniel
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS Volume: ‏ 202 Article Number: 112149 Published: ‏ JAN 2021

EL-shelling on comodernistic lattices
By:Li, Tiansi
JOURNAL OF COMBINATORIAL THEORY SERIES A Volume: ‏ 177 Article Number: 105334 Published: ‏ JAN 2021

Come What May, Digital Health Technologies Will Never Be Able to Predict the Emergence of Unknown Viruses and Microorganisms with any Degree of Certainty
By:Srinivasa Rao, Arni S. R.; Krantz, Steven G.
JOURNAL OF MEDICAL SYSTEMS Volume: ‏ 44 Issue: ‏ 12 Article Number: 201 Published: ‏ OCT 21 2020

A counterexample to a conjecture on Schur positivity of chromatic symmetric functions of trees
By:Rambeloson, Emmanuella Sandratra; Shareshian, John
ELECTRONIC JOURNAL OF COMBINATORICS Volume: ‏ 27 Issue: ‏ 4 Article Number: P4.5 Published: ‏ OCT 16 2020

CHERN-SIMONS FUNCTIONAL AND THE HOMOLOGY COBORDISM GROUP
By:Daemi, Aliakbar
DUKE MATHEMATICAL JOURNAL Volume: ‏ 169 Issue: ‏ 15 Pages: ‏ 2827-2886 Published: ‏ OCT 15 2020

Walls for G-Hilb via Reid’s Recipe
By:Ben Wormleighton
SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS Volume: ‏ 16 Article Number: 106 Published: ‏ 2020

Applications of the moduli continuity method to log K-stable pairs
By:Gallardo, Patricio; Martinez-Garcia, Jesus; Spotti, Cristiano
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Early Access: NOV 2020

COMPACTNESS OF OPERATORS ON THE BERGMAN SPACE OF THE THULLEN DOMAIN
By:Huo, Zhenghui; Wick, Brett D.
JOURNAL OF OPERATOR THEORY Volume: ‏ 83 Issue: ‏ 2 Pages: ‏ 391-421 Published: ‏ SPR 2020

INVERSE AND IMPLICIT FUNCTION THEOREMS FOR NONCOMMUTATIVE FUNCTIONS ON OPERATOR DOMAINS
By:Mancuso, Mark E.
JOURNAL OF OPERATOR THEORY Volume: ‏ 83 Issue: ‏ 2 Pages: ‏ 447-473 Published: ‏ SPR 2020

A filtration on the cohomology rings of regular nilpotent Hessenberg varieties
By:Harada, Megumi; Horiguchi, Tatsuya; Murai, Satoshi; Precup, Martha; et al.
MATHEMATISCHE ZEITSCHRIFT Early Access: NOV 2020

Interpolating Matrices
By:Dayan, Alberto
INTEGRAL EQUATIONS AND OPERATOR THEORY Volume: ‏ 92 Issue: ‏ 6 Article Number: 49 Published: ‏ NOV 12 2020

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu